# SDR 9612691145

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Doubler
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION IN THE AFT CARGO DOOR JAMB LOWER AFT CORNER DOUBLERS AND RAIL.  REPAIRED DOUBLERS (P/N AFA7052-1, AFA7083-501) AND THE RAIL (P/N AFA7029-1) PER EA 11-104264.
